A Geometry for multidimensional integrable systems

Apr, 1996
29 pages
Published in:
  • J.Geom.Phys. 21 (1997) 255-278
e-Print:

Citations per year

1996200320102017202301234
Abstract:
A deformed differential calculus is developed based on an associative star-product. In two dimensions the Hamiltonian vector fields model the algebra of pseudo-differential operator, as used in the theory of integrable systems. Thus one obtains a geometric description of the operators. A dual theory is also possible, based on a deformation of differential forms. This calculus is applied to a number of multidimensional integrable systems, such as the KP hierarchy, thus obtaining a geometrical description of these systems. The limit in which the deformation disappears corresponds to taking the dispersionless limit in these hierarchies.
Note:
  • LaTeX, 29 pages. To be published in J.Geom.Phys
  • differential equations: nonlinear
  • integrability
  • hierarchy
  • differential forms
  • algebra: deformation